MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX20015UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a severely tortuous, severely calcified lesion located in the mid obtuse marginal (om).The device was inspected with no issues noted.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was used during delivery.It was reported that stent dislodgement occurred during delivery to/at a lesion.It was stated that an attempt was made to recapture with a wire but the wire could not cross and the stent could not be retrieved.The stent remains in the patients om.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10100339
Report Number9612164-2020-02022
Device Sequence Number11641212
Product Code NIQ
UDI-Device Identifier00643169556645
UDI-Public00643169556645
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2021
Device Model NumberRONYX20015UX
Device Catalogue NumberRONYX20015UX
Device Lot Number0009867924
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1